MathSciNet Relay Station
MathSciNet bibliographic data
MR2075566 20C99 (20F36)
Marin, Ivan Irréductibilité générique des produits tensoriels de monodromies. (French) [Generic irreducibility of tensor products of monodromes] Bull. Soc. Math. France 132 (2004), no. 2, 201–232.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement